# SDR DHL2004363510

- Difficulty date: September 28, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 3868 FRAME 34-FRAME 38.2 LBL 78 SEAT TRACK FLANGES CORRODED OUT OF LIMITS IAW SRM 51-40-11.  NR 3868, REMOVED SEAT TRACK FROM FR 34-FR. 38.2 LBL 78 INCHES IAW SRM 53-10-10 OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 51-10-40.  INSTALLED NEW SEAT TRACK FROM FR. 34-FR. 38.2 LBL 78 IAW SRM 51-10-40 AND SRM 51-30-30.  TREATED AND PRIMED AREA (SEAT TRACK) AS REQUIRED REF: SRM 51-40-10 AND SRM 51-40-12.
